# SDR NACA2023070100005

- Difficulty date: July 1, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,775 hours, 2,587 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NO.1 ENGINE UPPER ANG LOWER EGT HARNESS BROKEN. REMOVED AND REPLACED THE NO.1 ENGINE UPPER AND LOWER EGT HARNESS AS PER B767-300 AMM 77-21-02 REV 139. C/O THE INSTALLATION TEST FOUND SATIS
